Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Persisting yeast infection. STD test reports normal. Have diabetes. Need medication for infection

Hi, I recently went to a local clinic to get tested for any STDS, while i was there i found out i had a yeast infection . I took the vaginal cream they gave me and it seemed to help but the discharge didn t stop completely and now the discharge is clear and is making me more irritated than before a had taken the cream. All my test came out negative and I haven t had sex recently so I m assuming its another yeast infection. I was also told since I m diabetic I m more likely to get them. How do i know for sure and how come the cream didn t treat it the first time? Is there a specific cream or something i should take?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Yeast infection or thrush is caused by a normal commensal fungus "Candida Albicans" present in human beings.
Human body has normal protective mechanism to prevent proliferation of candidia albican but it gets proliferated after breech in immune system.
Thrush is also common in diabetic patients.
You should consult with gynecologist or internal medicine specialist and should go for thorough check up.
Kindly don't apply water and soap at vagina as it will remove protective mechanism and give opportunity to candida albicans.
You should apply terbinafine ointment ate affected site.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor